MathSciNet Relay Station
MathSciNet bibliographic data
MR229314 (37 #4888) 60.67
Seneta, E. The stationary distribution of a branching process allowing immigration: A remark on the critical case. J. Roy. Statist. Soc. Ser. B 30 1968 176–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement